MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TANDEM BIPOLAR COCR 46OD 28ID; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL/POLYMER, CEMENTED/UNCEMENTED

SMITH & NEPHEW, INC. TANDEM BIPOLAR COCR 46OD 28ID; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL/POLYMER, CEMENTED/UNCEMENTED
Catalog Number 71322046
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/22/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient presented with a dislocated bipolar shell.The surgeon attempted to reduce and the shell dislocated from the 28mm head.A revision surgery was performed to remove the construct.
 
Additional Manufacturer Narrative
Please review attached for investigation results.(b)(4).

Brand Name
TANDEM BIPOLAR COCR 46OD 28ID
Common Device Name
PROSTHESIS, HIP, HEMI-, FEMORAL, METAL/POLYMER, CEMENTED/UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6571873
Report Number1020279-2017-00345
Device Sequence Number16309244
Product Code KWY
UDI-Device Identifier03596010492456
UDI-Public03596010492456
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K023743
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/24/2026
Device Catalogue Number71322046
Device Lot Number16HM18430
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2017
Initial Date Received by Manufacturer 04/22/2017
Supplement Date Received by Manufacturer04/22/2017
Initial Report FDA Received Date05/17/2017
Supplement Report FDA Received Date11/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FEMORAL HEAD PART# 71302800 LOT# 16LM14114
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;